Uniform equiconvergence of expansions in a system of exponentials with associated functions, and trigonometric Fourier series
Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 125-134 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1986_22_1_a14,
     author = {T. A. Samarskaya},
     title = {Uniform equiconvergence of expansions in a system of exponentials with associated functions, and trigonometric {Fourier} series},
     journal = {Differencialʹnye uravneni\^a},
     pages = {125--134},
     year = {1986},
     volume = {22},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1986_22_1_a14/}
}
TY  - JOUR
AU  - T. A. Samarskaya
TI  - Uniform equiconvergence of expansions in a system of exponentials with associated functions, and trigonometric Fourier series
JO  - Differencialʹnye uravneniâ
PY  - 1986
SP  - 125
EP  - 134
VL  - 22
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DE_1986_22_1_a14/
LA  - ru
ID  - DE_1986_22_1_a14
ER  - 
%0 Journal Article
%A T. A. Samarskaya
%T Uniform equiconvergence of expansions in a system of exponentials with associated functions, and trigonometric Fourier series
%J Differencialʹnye uravneniâ
%D 1986
%P 125-134
%V 22
%N 1
%U http://geodesic.mathdoc.fr/item/DE_1986_22_1_a14/
%G ru
%F DE_1986_22_1_a14
T. A. Samarskaya. Uniform equiconvergence of expansions in a system of exponentials with associated functions, and trigonometric Fourier series. Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 125-134. http://geodesic.mathdoc.fr/item/DE_1986_22_1_a14/